Geometriae Dedicata

, Volume 178, Issue 1, pp 351–387

Generalized conformal densities for higher products of rank one Hadamard spaces

Original paper

DOI: 10.1007/s10711-015-0061-0

Cite this article as:
Link, G. Geom Dedicata (2015) 178: 351. doi:10.1007/s10711-015-0061-0
  • 64 Downloads

Abstract

Let \(X\) be a product of locally compact rank one Hadamard spaces and \(\Gamma \) a discrete group of isometries which contains two elements projecting to a pair of independent rank one isometries in each factor. In Link (Asymptotic geometry in higher products of rank one Hadamard spaces. arXiv:1308.5584, 2013) we gave a precise description of the structure of the geometric limit set \(L_\Gamma \) of \(\Gamma \); our aim in this paper is to describe this set from a measure theoretical point of view, using as a basic tool the properties of the exponent of growth of \(\Gamma \) established in the aforementioned article. We first show that the conformal density obtained from the classical Patterson–Sullivan construction is supported in a unique \(\Gamma \)-invariant subset of the geometric limit set; generalizing this classical construction we then obtain measures supported in each \(\Gamma \)-invariant subset of the regular limit set and investigate their properties. We remark that apart from Kac–Moody groups over finite fields acting on the Davis complex of their associated twin building, the probably most interesting examples to which our results apply are isometry groups of reducible CAT(0)-cube complexes without Euclidean factors.

Keywords

CAT (0)-spaces Products Cubical complexes Discrete groups  Rank one isometries Limit set Patterson–Sullivan theory 

Mathematics Subject Classification

20F69 22D40 22G44 51F99 

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.Institut für Algebra und GeometrieKarlsruher Institut für Technologie (KIT)KarlsruheGermany